MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism (1829)
Date of Event 10/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A heli-fx applier was used to treat a type 1a endoleak from another manufacturer's stent graft.It was reported that the physician successfully deployed two endoanchors.At this point the blue error light was blinking.The physician had pushed the applier into the deflected guide catheter very hard, and that they believed this may have caused the issue.Later on in the procedure, a bubble was noted in the aorta, which was removed with a 2 catheter by the physician.Per the physician the cause of the event was user error.A new applier was used to complete the procedure.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7023890
Report Number2953200-2017-01750
Device Sequence Number13697571
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number50169059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;